# SDR SWAA2023121117727

- Difficulty date: November 4, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE LEFT HAND SIDE PLATE HAS AREAS OF UPPER SURFACE CORROSION BETWEEN STATIONS 500C TO 500D.<[01] BLENDED DAMAGED AREAS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR ACCOMPLISHED ON CARD TTG8Q00PF5PB.
